# SDR QXEA0000564

- Difficulty date: February 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - NR 2 ENGINE LOWER COWL ASSEMBLY HAS MULTIPLE COMPOSITE DELAMINATIONS AND PAINT CHIPS EXPOSING THE COMPOSITE STRUCTURE.  REPAIRED IAW HORIZON AIR EA 9-71-162, DHC8 SRM 51-20-51.
